Web of Science: 6 citas, Scopus: 7 citas, Google Scholar: citas
On the Lefschetz periodic point free continuous self-maps on connected compact manifolds
Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Fecha: 2011
Resumen: We characterize the Lefschetz periodic point free self–continuous maps on the following connected compact manifolds: CPn the n–dimensional complex projective space, HPn the n–dimensional quaternion projective space, Sn the n–dimensional sphere and Sp ×Sq the product space of the p–dimensional with the q–dimensional spheres.
Nota: Número d'acord de subvenció MYCIT/MTM2008-03679/
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Nota: Agraïments: The first author was partially supported by Fundación Séneca de la Región de Murcia, grant number 08667/PI/08 and Junta de Comunidades de Castilla-La Mancha, grant number PEII09-0220-0222.
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: Periodic point free ; Lefschetz zeta function ; Lefschetz number ; Complex projective space ; Quaternion projective space ; Sphere ; Product of spheres
Publicado en: Topology and its Applications, Vol. 158 (2011) , p. 2165-2169, ISSN 0166-8641

DOI: 10.1016/j.topol.2011.07.007


Preprint
9 p, 1.9 MB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2016-05-06, última modificación el 2019-02-03



   Favorit i Compartir